Will too little Armour Thyroid cause dizziness?

Hypothryroidism. Low thyroid function can cause dizziness, and of course, a variety of additional issues. Easy to check levels with a blood test. Discuss with your doctor.

Related Questions

Does Armour Thyroid cause some initial symptoms which subsides later? I'm experiencing a little dizziness and a mild headache. Dosage : 15mg * 2 daily.

Not likely. It isn't likely that the symptoms are from such a low dose of Armour Thyroid in a short time. I don't have a good reason for the complaint. Read more...
You will NEVER. Be balanced w/armour thyroid as it's ground up pig and not standardized on the basis of thyroid content. You can't check levels with available tests at the lab. It contains T3 (liothyronine) which can be dangerous. Use only brand name T4 replacement, it's better and safer. Read more...

Started on Armour Thyroid 15mg/day (morning 7am, since oct 10).Feeling little dizzy and a bit anxious specially in afternoon. What can be causing these?

Hypothyroidism . You might be getting over supplemented check with your doctor. Read more...
Be seen. That is much too high of a dose if that is how much you are taking. You need to be seen and evaluated. Read more...
Armour thyroid. Armour thyroid (http://www.Drugs.Com/dosage/armour-thyroid.Html) is a thyroid replacement drug derived from pigs. It is a combination of T4 & T3 (liothyronine) whereas "synthetic" drugs such as synthroid (levothyroxine) are T4 only. Anyway, 15mg is considered a low starting dose but if you're having side effects, it's best to get checked out. In fact, since you started close to a year ago, you should've had repe. Read more...